arrow
Volume 10, Number 1
Previous Issue Next Issue

Ren-Cang Li

J. Comp. Math., 10 (1992), pp. 1-20.

Preview Full PDF 2301 21543 Abstract

Qing-Min Yang

J. Comp. Math., 10 (1992), pp. 21-28.

Preview Full PDF 2292 21592 Abstract

Shu-Guang Yang & Jian-Wen Liao

J. Comp. Math., 10 (1992), pp. 29-38.

Preview Full PDF 2626 21651 Abstract

Quan Zheng & Ming-You Huang

J. Comp. Math., 10 (1992), pp. 39-56.

Preview Full PDF 2273 21742 Abstract

Huo-De Han, V. P. ll’in, R.B. Kellogg & Yuan Wei

J. Comp. Math., 10 (1992), pp. 57-76.

Preview Full PDF 2444 24683 Abstract

Ping-Qi Pan

J. Comp. Math., 10 (1992), pp. 77-92.

Preview Full PDF 2259 21153 Abstract

Shu-Fang Xu

J. Comp. Math., 10 (1992), pp. 93-97.

Preview Full PDF 2249 21433 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard